MAUDE Adverse Event Report: SMITH & NEPHEW, INC. G2 CONST INSRT SZ1-2 21MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED,

SMITH & NEPHEW, INC. G2 CONST INSRT SZ1-2 21MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED,
Catalog Number 71420968
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/29/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was reported due to femur had jumped the post of the tibial insert.Insert was removed.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, no relevant supporting clinical information has been provided to assist with a clinical investigation, and the patient's current condition is unknown.Therefore based on insufficient information, a thorough clinical assessment cannot be performed at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
G2 CONST INSRT SZ1-2 21MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED,
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8640123
Report Number1020279-2019-02036
Device Sequence Number11324442
Product Code JWH
UDI-Device Identifier03596010210142
UDI-Public03596010210142
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K962137
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2025
Device Catalogue Number71420968
Device Lot Number15HM09653
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;